MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK SOLUTION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2H8603
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a clearlink system non-dehp extension set leaked.The event was further described as "tpn (total parenteral nutrition) fluid was seeping out of one of the indents (holes) in the back of the tpn filter cartridge".It was stated the patient and their bed linens were damp.This issue was identified during patient use.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to e4, g2, d9, h3, h4, h6 and h10.The user facility submitted a medwatch report for this event: 0700220000-2021-8126.H10: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.All components were correctly placed and according to specifications.Functional testing was performed including clear passage and pressure testing; there were no issues noted.Priming was performed with a bag of sterile waster which revealed a leak in the filter.The reported condition was verified.The cause of the condition was due to a supplier manufacturing issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK SOLUTION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h10
see h10
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key13002533
Report Number1416980-2021-07308
Device Sequence Number17322269
Product Code FPA
UDI-Device Identifier00085412046433
UDI-Public(01)00085412046433
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K952074
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2H8603
Device Lot NumberR21D10030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2021
Supplement Date Received by Manufacturer01/19/2022
Initial Report FDA Received Date12/14/2021
Supplement Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TPN
Patient SexUnknown